# SDR AALA202405319368

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 84,584 hours, 10,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ARE DEAD. WHEN USED TO BACK UP, LOSS OF EXTERNAL BOTH PRI AND SEC. ALSO, BAT MIGHT BE LOW OR DEAD. PLUS, THE IRU BAT MIGHT BE DEAD. MAINTENANCE
